Political Pharmacology MCQs
1. The Pentagon is anticipating a terrorist attack from so called Al-Qaida involving dangerous organosphosphorus compounds in the coming few days. Which drug will the US government most likely advise its citizens to take as a preventive measure?
2. Unfortunately “Al-Qaida’s” missile went off target and hit the Indian city of Mumbai. The missile is believed to carry the war gas “Soman”. How much time does the Indian government most likely have in saving as many lives of the citizens of Mumbai as possible?
a) 24-48 hours
b) 1-2 hours
c) 6-8 hours
d) 5-10 minutes
e) 3-4 hours
3. At the extremely busy hospital in Mumbai a house officer is giving the injection of Atropine to all his patients. His senior tells him to add another drug as well because Atropine is LEAST likely to block which one of the following actions of organosphosphorus compounds?
b) Increased muscle contractions
c) Increased Salivary secretions
e) GIT smooth muscle contraction
4. While treating the patients with the antidote at the busy hospital in Mumbai a house officer notices a patient Vinod Kohli’s face and neck turning red. His senior tells him not to worry and it is most likely due to:
a) Stimulation of Muscarinic receptors in the endothelium
b) Block of Muscarinic receptors in the endothelium
c) Block of M2 receptors in the heart
d) Initial stimulation of M2 receptors in the heart
e) None of the Above
5. At yet another busy hospital in Mumbai, a patient Ranjeet Singh is having high-grade fever, hallucinations, marked mydriasis, and a burning thirst after being injected with the antidote. The senior nurse most likely administers him:
b) More atropine
c) A cholinesterase activator
d) A centrally acting Cholinomimetic
6. Soon after this incident, with a looming threat of India attacking Pakistan in retaliation, Pakistani Foreign Minister Mr. Shah Mahmood Qureshi is suddenly rushed to the emergency department of Shifa International Hospital, Islamabad with signs and symptoms of vomiting, diarrhea, increased sweating and difficulty in breathing. Which of the following symptoms may further suggest that he has been poisoned by one of his cooks (afterwards found to be linked with the Indian intelligence agency RAW) with mushroom poisoning?
a) Difficulty in Speaking
b) Urinary Retention
c) Increased Intraocular Pressure
d) Increased Blood Pressure
e) Decreased Heart Rate
7. The Pakistani Prime Minister Mr. Imran Khan tries to contact Prime minister of India Mr. Modi but finds out that Mr. Modi is suing his medical doctor for giving him a drug for the treatment of glaucoma that resulted in his blindness. What drug did the doctor most likely prescribe Mr. Modi?
8. Mr. Khan then tries to contact Mrs. Sonia Gandhi but finds out that she is in the ICU after being administered anti-asthmatic drugs at a local farmhouse. Investigations later shows sickness due to insecticide poisoning. Which sign or symptom should the doctor most probably have looked out for?
a) Difficulty in speech
d) Urinary Retention
e) Increased intraocular Pressure
9. Mrs. Sonia, if not adequately and timely treated is most likely to die due to:
c) GIT Bleeding
d) Respiratory Failure
e) Heart Failure
10. Later on in this most bizarre busy day, Pakistani Interior minister Mr. Fawad Chaudhary is rushed to the hospital with signs and symptoms of hypotension, bradycardia, respiratory depression and muscle weakness, all unresponsive to atropine and neostigmine. This most likely could be due to poisoning with:
1. E 2. D 3. B 4. E 5. D 6. E 7. D 8. B 9. D 10. C
Read ‘Nauman’s Textbook of Pharmacology’ (3rd Edition)
For many more MCQs (4500 MCQs) divided into units, chapters, and topics read:
‘Learning Pharmacology from Nauman’s MCQS’
For comprehensive classification of drugs: